# SDR DALA2022011000178

- Difficulty date: January 5, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 PER MAINTENANCE REQUEST LOW PRESSURE RESERVOIR DOOR R1 IN REFERENCE AMDS 5211-2002-1R. CORRECTIVE ACTION: SUMMARY OF NRC 721:EMERGENCY POWER RESERVOIR WAS REPLACED FOR SERVICEABLE EMERGENCY POWER RESERVOIR DOOR 1R PER B757-200 AMM 52-11. (2075653)
